# SDR SWAA2021042663827

- Difficulty date: April 1, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 73,460 hours, 43,438 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED WS253.0 LT WING. REPLACED ANGLE LOC ON TRAILING EDGE WS 253.0 LT WING IAW B737700 SRM 511002 PARAGRAPH 9; 514002 AND DWG 115A2930 SHEET 7 REV. ANGLE PN USED 115A29531 WITH PO # 2021 137421.
